# SDR V0XD20190818001

- Difficulty date: August 17, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 34,183 hours, 28,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670BA53041K5A
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 280 BEAM WAS FOUND CRACKED.  REMOVED AND REPLACED 280 BEAM AND REINFORCED 280 SEMI PRESSURE BULKHEAD IAW MESA EO 790103 AND BOMBARDIER SB670BA-53-041 REV H.
